# SDR ASAA2017062621211

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 34,913 hours, 10,604 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC14185
- Condition: Failed
- Location: Apu
- Part time: 10,947 hours, 14,633 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PERFORMED CSS ON APU BY DISPATCH RELEASE DIRECTION AND PER FOM 5.1 PAGE 4. FIRST ATTEMPT PRIOR TO TOD AT FL380: NORMAL SEQUENCE UNTIL EGT REACHED 800 DEGREES FOLLOWED BY 'FAULT' LIGHT, WHICH EXTINGUISHED WHEN APU SWITCH WAS MOVED TO 'OFF'. SECOND ATTEMPT ALSO AT FL380 FOLLOWED SAME RESULT, EXCEPT 'FAULT' LIGHT REMAINED ON FOR FIVE MINUTES. THIRD ATTEMPT INITIATED IN DESCENT AT FL320, FOLLOWED SAME RESULT AS ATTEMPT TWO, EXCEPT EGT PEAKED AT 950 BEFORE 'FAULT' LIGHT. GROUNDED - YES. REMOVED AND REPLACED APU LUBE MODULE AND OPS/LEAK CHECKS NORMAL, REF B737-800 AMM 49-91-11. REMOVED AND REPLACED APU FUEL CONTROL UNIT, REF B737-800 AMM 49-31-11. OPS/LEAK CHECKS NORMAL.
